MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. B.BRAUN; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. B.BRAUN; SET, I.V. FLUID TRANSFER
Catalog Number 2112550
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: upon installing txs on pump they noticed a hair located in the tubing, line 18.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unused sample was provided for evaluation.The returned sample was subjected to visual examination, and no foreign matter was observed anywhere on the transfer set.Based on visual finding, the reported defect of hair found on the transfer set was not confirmed.However, during the investigation it was observed that the manifold filler m8710100 was missing from the sample.Therefore, the defect was confirmed for missing filler tube.Although the hair was not able to be identified, incidents of this nature are attributed to operator oversight during the manual manufacturing/packaging of the product.B braun has procedures in place to mitigate foreign matter in the manufacturing area, which includes specified procedures for workstation cleaning, and for proper garbing processes.Although our training procedures ensure that all of our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.The root cause of the missing filler tube has been attributed to operator oversight during the manual assembly phase of the manufacturing and packaging process, as outlined in procedure, detail the insertion of a filler tube fitted with a rubber o-ring into the manifold assembly common volume, followed by a vacuum test to verify correct placement.While our training procedures ensure that all employees are properly trained in their respective responsibilities, this incident appears to have resulted from a failure to follow procedures to the document.As a result of this occurrence, a formal awareness training session was conducted with all applicable personnel involved in the assemble, inspection and packaging of this product.The purpose of this training was to review the reported incident and to ensure all personnel understand and comply with the established assembly and inspection processes.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.The retained units were evaluated and passed the internal testing.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
B.BRAUN
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key22739782
Report Number2521402-2025-00332
Device Sequence Number20630275
Product Code LHI
UDI-Device Identifier04046964656101
UDI-Public(01)04046964656101(11)250324(17)270228(10)0061993453
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2112550
Device Lot Number0061993453
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown